Facebook Pixel

Grave's disease

By August 23, 2012 - 9:03am
Rate This

I have been taking 30 mg of Methimazole per day for the past 30 days and have developed a sore throat with fever. This is mentioned in the side effects and I wonder how serious this is.

Christine Tiffin

Add a Comment1 Comments

HERWriter Guide

Hi Christine!

Thanks for your post!

Yes, this is a side effect of taking Methimazole and it does need to be reported to your doctor immediately. Your body is reacting to the medication in a way that may be allergy related or a counter indication to other meds you are taking.

Fevers are the body's way of fighting off something - you may have an infection. But it's telling you that something is wrong, so please place a call today. Keep us posted!


August 23, 2012 - 11:15am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Thyroid Conditions

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!